Your trouble with insomnia
may be due to your medication, since there seems to be a correlation with the time of starting the Adderall. Adderall is a combination of dextroamphetamine and amphetamine, both of which are stimulants to the body, used in the treatment of ADD
to help focus the mind and limit distracting behavior. Unfortunately, as you would expect, such a medication comes with a potential side effect profile including restlessness, nervousness and difficulty falling or remaining asleep.
You should talk with the doctor
that prescribed the medication for you. He or she may be able to re-arrange your dosing schedule to limit these side effects at night time. If this isn't possible, then another type of medication may be able to be substituted, hopefully without the same potential adverse effects.
Lastly, in all types of insomnia, it is important to practice good sleep hygiene. This includes avoiding late-night meals and afternoon/evening caffeine, as well as going to bed and waking up at roughly the same time on a regular basis.